# SDR IPXA2019120449711

- Difficulty date: November 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30024
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757D687950:RT HORZ STAB UPPER SKIN AND LEADING EDGE DAMAGEREPAIRED RT HORZ STAB UPPER SKIN DAMAGE AT LOCATION #1 IAW UPS EO NO.B757-5510-74589-A
